A Geometric Decomposition of Spaces into Cells of Different Types

Gabriel Minian and Miguel Ottina

We develop the theory of CW(A)-complexes, which generalizes the classical theory of CW-complexes, keeping the geometric intuition of J.H.C. Whitehead's original theory. We obtain this way generalizations of classical results, such as Whitehead Theorem, which allow a deeper insight in the homotopy properties of these spaces.

Journal of Homotopy and Related Structures, Vol. 1(2006), No. 1, pp. 245-271